Brupro Ibuprofen 200mg Film Coated Tablets 24 Pack

Brupro Ibuprofen 200mg Film Coated Tablets 24 Pack

Brupro

  • €4.63
    Unit price per 

Code: 13654

Tax included.

Will be in stock after

Description

For the short-term management of mild to moderate pain such as headache, dental pain, period pain, muscular strain and backache and for the management of feverishness and the symptoms of colds and influenza.

Do not use:

  • If you are allergic to ibuprofen or any of the other ingredients of this medicine (listed in section 6)
  • If you have a history of shortness of breath, asthma attacks or skin reactions (swelling or hives) after taking acetylsalicylic acid (aspirin) or other non-steroidal anti-inflammatory drugs (NSAIDs)
  • If you have an active or history of recurrent stomach/duodenal ulcers (peptic ulcers) or bleeding (two or more distinct episodes of proven ulceration or bleeding)
  • If you have a history of gastro-intestinal bleeding or perforation, related to previous NSAIDs therapy
  • If you have severe heart failure, liver failure or kidney failure
  • If you have a condition which increases your tendency to bleeding
  • If you are in the last 3 months of pregnancy
  • If you are under 12 years of age

Contains:

  • Ibuprofen 200mg

FREE Delivery

On orders over €40

Complimentary Product

Free sample with every order

Same Day Dispatch

For order before 12pm

FREE Click & Collect

Online order & collect at store

Stay In Touch

Sign up to our newsletter to get O'Sullivans news & special offers!